# SDR 9710511156

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Disagree Light
- Condition: Illuminated
- Location: Le Slat
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE SLAT DISAGREEMENT LIGHT ILLUMINATED.  ABORTED TAKEOFF.  MAINTENANCE REPLACED THE FLAP POSITION INDICATOR AND INSTALLED THE DC10 SLAT DISAGREE TEST PANEL PER MM 27-84-00.  GROUND AND FLIGHT OPERATIONAL CHECK OK.
